High blood pressure medication under recall
If you take medication to treat high blood pressure, you may want to check your cabinets.
Macleods Pharmaceuticals Limited is voluntarily recalling one lot of Losartan Potassium/Hydrochlorothiazide combination tablets due to the detection of trace amounts of an unexpected impurity (NDEA), according to the FDA.
N-nitrosodiethylamine, or NDEA, has been classified as a probable human carcinogen, meaning it could cause cancer.
Here is the affected product:
33342-0052-10Macleods Pharmaceuticals LimitedLosartan Potassium/ Hydrochlorothiazide combination tablets 100mg/25mg, 90 count bottlesBLM715AJul -2019
Do not stop taking the medication without consulting your doctor, and tell your doctor if you have had any problems while taking the medication.
You can contact firstname.lastname@example.org or call 888-280-2042 with any questions.
You can read the full report here.
Copyright 2019 by WSLS 10 - All rights reserved.